Equate Acetaminophen PM, Extra Strength, Gelcaps
80 caplets
On This Page
Product Details
Acetaminophen 500 mg, diphenhydramine HCI 25 mg. Pain reliever/nighttime. Sleep aid. Rapid release. Non-habit forming. Compare to Extra Strength Tylenol PM active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Extra Strength Tylenol PM).Nutrition Facts
Manufacturer
Wal-Mart Stores, Inc.
Bentonville, AR 72716
UPC
00681131024440